# SDR VNAA20250127003

- Difficulty date: December 4, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: MM67038131
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE TO RC TRFKE0065KKK: 670-53-11-210-RH_REV-D-TEMP/PERM REPAIR FOR MISSING, LOOSE, OR DAMAGED ALIGNMENT RIVETS AT CAPT/FO'S SEAT TRACKS CAPT/FO'S SEAT TRACKS WERE REPAIRED PER REO 670-53-11-210 REV -D.
